5€ off Live Chat with a doctor. Code: WELCOME5 Start now
  • logo
  • Ask our specialists
  • Cough
  • Τι μπορώ να κάνω για να μειωθεί ο βήχας μετά από ίωση και ωτίτιδα με augmentin και bilaz;

This question and its answers are only available in Greek

Τι μπορώ να κάνω για να μειωθεί ο βήχας μετά από ίωση και ωτίτιδα με augmentin και bilaz;

Καλησπέρα! Πριν δύο εβδομάδες είχα ίωση μαζί με ωτίτιδα. Η γιατρός μου έγραψε αντιβίωση augmentin μαζί με το bilaz οπότε ένιωσα καλύτερα κ υποχώρησαν τα συμπτώματα. Όμως μου εμφανίστηκε βήχας και αυτό γίνεται κάθε φορά που αρρωσταίνω και κρατάει ένα μήνα και παραπάνω. Λογικά έχω λοίμωξη αναπνευστικού. Τι μπορώ να κάνω για να μειωθεί ο βήχας; Σας ευχαριστώ!

Want to learn more about AUGMENTIN?

Get unlimited chats with GPs or internists and get answers about AUGMENTIN that are tailored to you. No guesswork needed.
See how it works

1 specialist answered

  • Καλησπέρα σας! Μετά από μια ίωση είναι αρκετά συχνό να παραμένει βήχας για αρκετές εβδομάδες, λόγω μεταλοιμώδους υπεραντιδραστικότητας των αεραγωγών. Δεν σημαίνει απαραίτητα ότι υπάρχει ενεργή λοίμωξη ή ότι χρειάζεται νέα αντιβίωση.
    Εφόσον όμως ο βήχας σας διαρκεί συστηματικά πάνω από έναν μήνα, θα ήταν χρήσιμο να γίνει πνευμονολογική εκτίμηση και, ανάλογα με την εικόνα, ακρόαση και σπιρομέτρηση.
    Η αντιμετώπιση εξαρτάται από την αιτία του βήχα και μπορεί να χρειάζεται ειδική αγωγή, όχι απλώς αντιβηχικό. Αν έχετε δύσπνοια, υψηλό πυρετό, πόνο στο στήθος ή αιμόπτυση, χρειάζεται άμεση ιατρική αξιολόγηση.

    Δρ Κοπανάκης Αντώνιος PhD, FCCP

    Pulmonologist - Tuberculosis specialist | Ilisia

The content provided is strictly informational and should not be considered a replacement for professional advice from doctors or healthcare providers.

Related videos

Have a question? Ask our specialists

Ask anonymously Ask for free

Ask our specialists

We’ll email you here as soon as a specialist answers your question

QnA guideline for submitting question

Provide context and detail about your health concerns
Be short and to the point so specialists can give you a clear answer
Avoid offensive or abusive content, as well as name references
Do not ask about prices, prescriptions, or diagnoses
Submit your question
We’ll email you here when there is an answer
We got your question

We’ll email you when a specialist replies.

We couldn’t submit your question

An unexpected error occurred but we’re working on it. Please try again.

Do you need to see a health expert right away?

Start a Video Consultation with a health specialist within 5 minutes

Mobile Image
success envelop

We have received your question!

We’ll send you an email when a specialist responds.

docontime

No time to wait? No problem.

Talk to a specialist daily from 08:00 to 22:00, via chat or video and get the answers you need in minutes.

docontime

Need guidance that’s tailored to you?

When it comes to medication, it’s best to get answers that are tailored to your medical history. Chat with a specialist to get safe, personalized guidance in minutes.